Alert archive / Nebraska / Wind Advisories in 2007

Wind Advisory 10, NWS Hastings, NE

April 3, 200719 counties in Nebraska; 4 counties in Kansas

NWS Hastings, NE issued this wind advisory at Apr 3, 2007, 4:18 AM CDT for 19 counties in Nebraska; 4 counties in Kansas. It took effect at Apr 3, 2007, 7:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2007, 4:18 AM CDT (09:18 UTC)
In effect from
Apr 3, 2007, 7:00 AM CDT
Expired
Apr 3, 2007, 4:00 PM CDT
In force
9 hr
Issued by
NWS Hastings, NE
All 23 counties

Jewell County, KS, Mitchell County, KS, Osborne County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Fillmore County, NE, Franklin County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 33 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 9.3 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 74 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
74 J/kg
Mixed-layer CIN
-377 J/kg
Mixed-layer LCL
1481 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
516 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGID 030918
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
418 AM CDT TUE APR 3 2007

NEZ039>041-046>049-061>064-074>077-085>087-031900-
/O.NEW.KGID.WI.Y.0010.070403T1200Z-070403T1900Z/
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-BUFFALO-HALL-
HAMILTON-YORK-KEARNEY-ADAMS-CLAY-FILLMORE-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...ORD...GREELEY...FULLERTON...LOUP CITY...
ST. PAUL...CENTRAL CITY...OSCEOLA...KEARNEY...GRAND ISLAND...
AURORA...YORK...MINDEN...HASTINGS...CLAY CENTER...GENEVA...
RED CLOUD...SUPERIOR...NELSON...HEBRON
418 AM CDT TUE APR 3 2007

...WIND ADVISORY IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON. 

SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED INTO THE
EARLY AFTERNOON HOURS. GUSTS UP TO 45 MPH ARE LIKELY. THE WINDS
WILL DROP BELOW ADVISORY CRITERIA AFTER 2 PM. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
2 follow-up statements
000 
WWUS73 KGID 031514
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1014 AM CDT TUE APR 3 2007

KSZ006-007-018-019-NEZ084-032100-
/O.EXB.KGID.WI.Y.0010.000000T0000Z-070403T2100Z/
SMITH-JEWELL-OSBORNE-MITCHELL-FRANKLIN-
INCLUDING THE CITIES OF...SMITH CENTER...MANKATO...OSBORNE...
BELOIT...FRANKLIN
1014 AM CDT TUE APR 3 2007

...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED INTO THE
AFTERNOON HOURS. GUSTS UP TO 45 MPH ARE LIKELY. THE WINDS WILL
DROP BELOW ADVISORY CRITERIA AFTER 4 PM.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NEZ039>041-046>049-061>064-074>077-085>087-032100-
/O.EXT.KGID.WI.Y.0010.000000T0000Z-070403T2100Z/
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-BUFFALO-HALL-
HAMILTON-YORK-KEARNEY-ADAMS-CLAY-FILLMORE-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...ORD...GREELEY...FULLERTON...LOUP CITY...
ST. PAUL...CENTRAL CITY...OSCEOLA...KEARNEY...GRAND ISLAND...
AURORA...YORK...MINDEN...HASTINGS...CLAY CENTER...GENEVA...
RED CLOUD...SUPERIOR...NELSON...HEBRON
1014 AM CDT TUE APR 3 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED INTO THE
AFTERNOON HOURS. GUSTS UP TO 45 MPH ARE LIKELY. THE WINDS WILL
DROP BELOW ADVISORY CRITERIA AFTER 4 PM.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KISNER
000 
WWUS73 KGID 032050
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
350 PM CDT TUE APR 3 2007


KSZ006-007-018-019-NEZ039>041-046>049-061>064-074>077-084>087-
032200-
/O.EXP.KGID.WI.Y.0010.000000T0000Z-070403T2100Z/
SMITH-JEWELL-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-
MERRICK-POLK-BUFFALO-HALL-HAMILTON-YORK-KEARNEY-ADAMS-CLAY-
FILLMORE-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...SMITH CENTER...MANKATO...OSBORNE...
BELOIT...ORD...GREELEY...FULLERTON...LOUP CITY...ST. PAUL...
CENTRAL CITY...OSCEOLA...KEARNEY...GRAND ISLAND...AURORA...YORK...
MINDEN...HASTINGS...CLAY CENTER...GENEVA...FRANKLIN...RED CLOUD...
SUPERIOR...NELSON...HEBRON
350 PM CDT TUE APR 3 2007

...WIND ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

WINDS ACROSS THE AREA HAVE DECREASED BELOW ADVISORY CRITERIA. THE
WIND ADVISORY WILL BE ALLOWED TO EXPIRE AS A RESULT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Apr 3, 3:33 AM CDT, 45 minutes earlier.

Area forecast discussion, Apr 3, 3:33 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
333 AM CDT TUE APR 3 2007

.DISCUSSION...MAIN FORECAST CHALLENGES ARE TEMPS/WINDS TODAY.
WATER VAPOR IMAGERY AND UPPER AIR ANALYSIS WERE SHOWING AN UPPER
TROUGH MOVING THROUGH THE NORTHERN AND CENTRAL PLAINS. SURFACE
OBSERVATIONS INDICATED A COLD FRONT ASSOCIATED WITH THE UPPER
TROUGH STRETCHED FROM SOUTHEASTERN SOUTH DAKOTA THROUGH CENTRAL
NEBRASKA INTO WEST CENTRAL KANSAS.

FOR TODAY...THE SURFACE COLD NOW ENTERING THE NORTHWESTERN PORTION
OF THE FORECAST AREA WILL SWEEP ACROSS THE REGION. STRONG PRESSURE
RISES OVER SOUTHWESTERN SOUTH DAKOTA AND WESTERN NEBRASKA INDICATE
THE FRONT WILL PUSH RAPIDLY SOUTHEASTWARD THIS MORNING. A
STRENGTHENING PRESSURE GRADIENT WILL LEAD TO WIND ADVISORY LEVEL
WINDS...ESPECIALLY OVER THE NORTHEAST-THIRD OF THE FORECAST
AREA...AND WILL ISSUE A WIND ADVISORY TO ACCOUNT FOR THIS. IN THE
AFTERNOON...WINDS WILL SLOWLY SUBSIDE AS THE UPPER TROUGH EJECTS
INTO THE UPPER MIDWEST AND THE SURFACE FRONT PASSES TO THE
SOUTHEAST. A STRONG NORTH TO NORTHWEST SURFACE FLOW BEHIND THE
FRONT WILL LEAD TO STRONG COLD AIR ADVECTION FOR HIGH TEMPERATURES
25 TO 30 DEGREES LOWER THAN ON MONDAY.

A DRY WEST-NORTHWEST FLOW DEVELOPS ALOFT TONIGHT IN THE WAKE OF
THE UPPER TROUGH AS AN UPPER RIDGE MOVES INTO THE PACIFIC
NORTHWEST/NORTHERN GREAT BASIN. SURFACE HIGH PRESSURE CENTERED
OVER WESTERN NEBRASKA WILL BRING LIGHT WINDS. THE LIGHT WINDS
COMBINED WITH THE STRONG COLD AIR ADVECTION DURING THE DAY ON
TUESDAY WILL LEAD TO TEMPERATURES BELOW FREEZING IN ALL
LOCATIONS. FAIR AND DRY CONDITIONS WITH BELOW NORMAL HIGH
TEMPERATURES WILL PERSIST INTO WEDNESDAY AS THE OVERALL WEATHER
PATTERN CHANGES LITTLE.

MOISTURE BEGINS TO INCREASE OVER THE CENTRAL PLAINS WEDNESDAY
NIGHT AS A SHORTWAVE TROUGH EMBEDDED IN THE WEST-NORTHWEST FLOW
ALOFT AND AN ASSOCIATED SURFACE COLD FRONT MOVE INTO THE REGION.
SLIGHT CHANCES OF RAIN/SNOW SHOWERS WILL DEVELOP MAINLY OVER THE
NORTHERN ZONES LATE WEDNESDAY NIGHT WITH CHANCES OF RAIN SPREADING
ACROSS THE ENTIRE REGION DURING THE DAY ON THURSDAY. HIGH
TEMPERATURES WILL ONCE AGAIN BE WELL BELOW NORMAL AND HOVER IN THE
LOWER 40S.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM 7 AM THIS MORNING TO 2 PM CDT THIS AFTERNOON
     FOR NEZ039>041-046>049-061>064-074>077-085>087.

KS...NONE.
&&

19
Hazardous weather outlook, Apr 3, 12:20 AM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
1220 AM CDT TUE APR 3 2007

NEZ039>041-046>049-061>064-077-087-031200-
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-BUFFALO-HALL-
HAMILTON-YORK-FILLMORE-THAYER-
1220 AM CDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PART OF SOUTH CENTRAL
NEBRASKA...MAINLY NORTH AND EAST OF A LINE FROM LEXINGTON...TO
HASTINGS..TO HEBRON.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS WILL PRODUCE DANGEROUS LIGHTNING...AND
POSSIBLY SOME SMALL HAIL AND GUSTY WINDS TO 50 MPH THROUGH ABOUT
3 AM. SEVERE WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ005>007-017>019-NEZ060-072>076-082>086-031200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-DAWSON-GOSPER-PHELPS-
KEARNEY-ADAMS-CLAY-FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-
1220 AM CDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PART OF SOUTH CENTRAL
NEBRASKA...SOUTH OF A LINE FROM LEXINGTON...TO HASTINGS...TO
HEBRON...AND ALL OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, Apr 2, 10:38 PM CDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1038 PM CDT MON APR 2 2007

NEZ040-030430-
GREELEY-
1038 PM CDT MON APR 2 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR GREELEY COUNTY...

AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES NORTHWEST OF GREELEY...OR 28 MILES
SOUTHEAST OF BURWELL...AND MOVING EAST AT 35 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  SPALDING BY 1100 PM CDT

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

AWJ
Special weather statement, Apr 2, 10:40 PM CDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1040 PM CDT MON APR 2 2007

NEZ041-030445-
NANCE-
1040 PM CDT MON APR 2 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR NANCE COUNTY...

AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
GREELEY TO CUSHING TO 6 MILES WEST OF PALMER...AND MOVING EAST AT 35
MPH.

* THUNDERSTORMS WILL BE NEAR...
  FULLERTON BY 1105 PM CDT
  GENOA BY 1130 PM CDT

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

AWJ
Local storm report, Apr 2, 10:49 PM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1049 PM CDT MON APR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND GST     CHAPMAN                 41.02N 98.16W
04/02/2007  M74 MPH          MERRICK            NE   TRAINED SPOTTER

            DAVIS INSTRUMENT MEASURED

&&

WESELY
Special weather statement, Apr 2, 10:55 PM CDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1055 PM CDT MON APR 2 2007

NEZ049-064-030500-
POLK-YORK-
1055 PM CDT MON APR 2 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR POLK AND YORK COUNTIES...

AT 1051 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
CENTRAL CITY TO 5 MILES SOUTHWEST OF POLK TO STOCKHAM...AND MOVING
EAST AT 45 MPH.

* THUNDERSTORMS WILL BE NEAR...
  LUSHTON BY 1100 PM CDT
  YORK BY 1105 PM CDT
  OSCEOLA BY 1110 PM CDT
  WACO BY 1115 PM CDT
  SHELBY BY 1120 PM CDT

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

AWJ
Special weather statement, Apr 2, 11:10 PM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1110 PM CDT MON APR 2 2007

NEZ048-030445-
MERRICK-
1110 PM CDT MON APR 2 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR EASTERN MERRICK COUNTY...

AT 1107 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF
SILVER CREEK TO 6 MILES SOUTHWEST OF SILVER CREEK TO 7 MILES EAST OF
CLARKS...AND MOVING EAST AT 40 MPH.

* THUNDERSTORMS WILL BE NEAR...
  SILVER CREEK BY 1115 PM CDT

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

AWJ
Local storm report, Apr 3, 3:48 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
348 AM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TSTM WND GST     5 NNW GOTHENBURG        41.00N 100.20W
04/02/2007  M76.00 MPH       DAWSON             NE   TRAINED SPOTTER

0859 PM     TSTM WND GST     COZAD                   40.86N 99.99W
04/02/2007  M63.00 MPH       DAWSON             NE   AMATEUR RADIO

0900 PM     HAIL             GOTHENBURG              40.93N 100.16W
04/02/2007  E0.75 INCH       DAWSON             NE   LAW ENFORCEMENT

            STRONG WINDS NO SPEED GIVEN

0905 PM     HAIL             COZAD                   40.86N 99.99W
04/02/2007  E1.00 INCH       DAWSON             NE   TRAINED SPOTTER

0910 PM     HAIL             COZAD                   40.86N 99.99W
04/02/2007  E1.00 INCH       DAWSON             NE   AMATEUR RADIO

            NICKEL TO QUARTER SIZED HAIL.

0915 PM     HAIL             COZAD                   40.86N 99.99W
04/02/2007  E0.75 INCH       DAWSON             NE   CO-OP OBSERVER

0915 PM     HAIL             COZAD                   40.86N 99.99W
04/02/2007  E0.75 INCH       DAWSON             NE   LAW ENFORCEMENT

            COVERING GROUND ON WEST SIDE OF TOWN

0929 PM     HAIL             LEXINGTON               40.78N 99.74W
04/02/2007  E1.00 INCH       DAWSON             NE   LAW ENFORCEMENT

            QUARTER SIZE HAIL NORTH SIDE OF TOWN AND PEA SIZE HAIL
            ALONG AND SOUTH OF HIGHWAY 30.

0954 PM     HAIL             LOUP CITY               41.28N 98.97W
04/02/2007  E0.75 INCH       SHERMAN            NE   CO-OP OBSERVER

            SOME PEA SIZE HAIL

0957 PM     TSTM WND GST     4 NE KEARNEY            40.74N 99.03W
04/02/2007  M62.00 MPH       BUFFALO            NE   AWOS

            MEASURED AT KEARNEY AIRPORT

1040 PM     TSTM WND GST     CHAPMAN                 41.02N 98.16W
04/02/2007  M74.00 MPH       MERRICK            NE   TRAINED SPOTTER

            DAVIS INSTRUMENT MEASURED

&&

NOAA/NWS

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:27 PM CDTSevere Thunderstorm WarningGIDDawson63 min
Apr 2, 9:20 PM CDTSevere Thunderstorm WarningGIDSherman55 min
Apr 2, 9:24 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Kearney, Phelps66 min
Apr 2, 10:02 PM CDTSevere Thunderstorm WarningGIDHall, Howard40 min
Apr 2, 10:28 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick38 min

Nearby

Wind Advisories in Nebraska, 2007Wind Advisories in Kansas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.